Translator Disclaimer
2012 A Generalized q-Mittag-Leffler Function by q-Captuo Fractional Linear Equations
Thabet Abdeljawad, Betül Benli, Dumitru Baleanu
Abstr. Appl. Anal. 2012(SI01): 1-11 (2012). DOI: 10.1155/2012/546062

Abstract

Some Caputo q-fractional difference equations are solved. The solutions are expressed by means of a new introduced generalized type of q-Mittag-Leffler functions. The method of successive approximation is used to obtain the solutions. The obtained q-version of Mittag-Leffler function is thought as the q-analogue of the one introduced previously by Kilbas and Saigo (1995).

Citation

Download Citation

Thabet Abdeljawad. Betül Benli. Dumitru Baleanu. "A Generalized q-Mittag-Leffler Function by q-Captuo Fractional Linear Equations." Abstr. Appl. Anal. 2012 (SI01) 1 - 11, 2012. https://doi.org/10.1155/2012/546062

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1246.39005
MathSciNet: MR2922914
Digital Object Identifier: 10.1155/2012/546062

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top